# SDR UALA2012103106266

- Difficulty date: October 28, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 52,747 hours, 20,479 cycles
- Engine: Iae V2527A5
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Filter
- Condition: Dirty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ZONE TEMP CONTROLLERS NEEDED TO STAY IN FULL COLD FOR CABIN TO REMAIN COMFORTABLE.  CLEANED CABIN AIR TEMP SENSOR FILTERS, CABIN TEMPERATURE CONTROL, OPS CHECKED NORMAL.
